Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 28, NWS Austin/San Antonio, TX

July 20, 2007Karnes County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jul 20, 2007, 5:42 PM CDT for Karnes County, Texas. It took effect at Jul 20, 2007, 6:04 PM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jul 20, 2007, 5:42 PM CDT (22:42 UTC)
In effect from
Jul 20, 2007, 6:04 PM CDT
Expired
Jul 24, 2007, 8:44 AM CDT
In force
4 days
Issued by
NWS Austin/San Antonio, TX
Flood severity
Major

County Karnes County, TX

The radar

The Austin/San Antonio radar (KEWX), 90 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cibolo Creek near Falls City (FCTT2).

Action stage
6 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08186000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 202242
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
542 PM CDT FRI JUL 20 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  CIBOLO CREEK 
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC255-211042-
/O.NEW.KEWX.FL.W.0028.070720T2304Z-070723T0730Z/
/FCTT2.3.ER.070720T2304Z.070721T1200Z.070722T1930Z.NO/
542 PM CDT FRI JUL 20 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:15 PM FRIDAY THE STAGE WAS 15.1 FEET.
* MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...RISE TO AROUND
  25 FEET OVERNIGHT TONIGHT.
* IMPACT...AT 25.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURELANDS CUT 
  OFF MANY LIVESTOCK AND POTENTIALLY DROWN THEM.  WIDESPREAD FLOODING REACHES 
  SECONDARY AND PRIMARY ROADS...LOW BRIDGES AND CROSSINGS.  MOST OF THE GOLIAD 
  STATE PARK FACILITIES DOWNSTREAM ARE UNDER WATER.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  FALLS CITY         6   17   15.1   FRI 05 PM  25.0  19.3   6.5   3.2   2.7

$$
8 follow-up statements
000 
WGUS84 KEWX 210213
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
913 PM CDT FRI JUL 20 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  CIBOLO CREEK 
  
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC255-211013-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070723T0405Z/
/FCTT2.3.ER.070720T2315Z.070721T1200Z.070722T1605Z.NO/
913 PM CDT FRI JUL 20 2007

THE FLOOD WARNING CONTINUES FOR
  THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 PM FRIDAY THE STAGE WAS 19.7 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.0 FEET BY TOMORROW 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING.
* IMPACT...AT 25.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURELANDS CUT 
  OFF MANY LIVESTOCK AND POTENTIALLY DROWN THEM.  WIDESPREAD FLOODING REACHES 
  SECONDARY AND PRIMARY ROADS...LOW BRIDGES AND CROSSINGS.  MOST OF THE GOLIAD 
  STATE PARK FACILITIES DOWNSTREAM ARE UNDER WATER.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SAT   SUN   MON   TUE   WED
  FALLS CITY         6   17   19.7   FRI 8 PM  18.5   7.5   3.7   3.1      

$$
000 
WGUS84 KEWX 210751
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
251 AM CDT SAT JUL 21 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  CIBOLO CREEK 
  
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC255-211551-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070723T0714Z/
/FCTT2.3.ER.070720T2315Z.070721T1200Z.070722T1914Z.NO/
251 AM CDT SAT JUL 21 2007

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:15 AM SATURDAY THE STAGE WAS 25.3 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.3 FEET BY THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
* IMPACT...AT 27.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURE LAND ABOVE 
  STOCKDALE TO THE SAN ANTONIO RIVER CONFLUENCE CUTS OFF HUNDREDS OF CATTLE AND 
  POTENTIALLY DROWNS THEM.  MOST ROADS AND BRIDGES NEAR THE RIVER FLOOD.  NEARLY
  ALL THE FACILITIES OF GOLIAD STATE PARK DOWNSTREAM FLOOD AND ARE SEVERELY 
  DAMAGED.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  FALLS CITY         6   17   25.3   SAT 02 AM  20.7   6.0   3.6   3.0      

$$
000 
WGUS84 KEWX 211424
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
924 AM CDT SAT JUL 21 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  CIBOLO CREEK 
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC255-212224-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070723T1455Z/
/FCTT2.3.ER.070720T2315Z.070721T1045Z.070723T0255Z.NO/
924 AM CDT SAT JUL 21 2007

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:15 AM SATURDAY THE STAGE WAS 25.2 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST:  CRESTED AROUND 26 FEET THIS MORNING...FALLING...
  REMAIN ABOVE FLOOD STAGE THROUGH SUNDAY EVENING.
  
&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  FALLS CITY         6   17   25.2   SAT 09 AM  22.1  12.7   4.9   3.5   3.2

$$
000 
WGUS84 KEWX 220120
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
820 PM CDT SAT JUL 21 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  CIBOLO CREEK...MEDINA RIVER...SAN ANTONIO RIVER 
  
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE 
NEXT 24-48 HOURS.

ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-220920-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-070723T1200Z/
/SAAT2.1.ER.070721T2302Z.070722T0600Z.070723T0000Z.NO/
820 PM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM SATURDAY THE STAGE WAS 21.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.8 FEET BY 
  EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY EVENING.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING FLOODS SECONDARY 
  ROADS AND BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.

$$

TXC029-493-220920-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-070723T0900Z/
/ELMT2.1.ER.070722T0207Z.070722T1200Z.070722T2100Z.NO/
820 PM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR 
   THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SATURDAY THE STAGE WAS 33.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE 
  TO NEAR 38.7 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE SUNDAY AFTERNOON.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS 
  PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE.  SECONDARY ROADS AND LOW 
  BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.  
  LIVESTOCK ARE CUT OFF IN LOW AREAS.

$$

TXC029-187-220920-
/O.EXT.KEWX.FL.W.0048.070722T0108Z-070722T2002Z/
/SELT2.1.ER.070721T2318Z.070722T0600Z.070722T0802Z.NO/
820 PM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE CIBOLO CREEK AT SELMA.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM SATURDAY THE STAGE WAS 17.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER HAS CRESTED NEAR 19 FEET AND WILL CONTINUE TO FALL 
  TO BELOW BANKFULL SUNDAY.
* IMPACT...AT 20.0 FEET...A TRAILER PARK DOWNSTREAM IN SCHERTZ FLOODS.  FLOW 
  APPROACHES LOWEST BUSINESSES AND RESIDENCES IN SCHERTZ.  MODERATE LOWLAND 
  FLOODING DAMAGES CROP AND PASTURE LAND IN THE FLOOD PLAIN BELOW BULVERDE TO 
  BELOW STOCKDALE.

$$

TXC255-220920-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070724T2130Z/
/FCTT2.3.ER.070720T2315Z.070723T1800Z.070724T0930Z.NO/
820 PM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM SATURDAY THE STAGE WAS 25.1 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.1 FEET BY MONDAY EARLY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 27.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURE LAND ABOVE 
  STOCKDALE TO THE SAN ANTONIO RIVER CONFLUENCE CUTS OFF HUNDREDS OF CATTLE AND 
  POTENTIALLY DROWNS THEM.  MOST ROADS AND BRIDGES NEAR THE RIVER FLOOD.  NEARLY
  ALL THE FACILITIES OF GOLIAD STATE PARK DOWNSTREAM FLOOD AND ARE SEVERELY 
  DAMAGED.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  US 281 SOUTH      16   20   21.4   SAT 07 PM  17.0  14.2  11.5   9.9      
  ELMENDORF         33   35   33.6   SAT 07 PM  29.2  25.5  23.0  21.5      
  SELMA             14   17   17.9   SAT 08 PM   2.6   2.4   2.4   2.4      
  FALLS CITY         6   17   25.1   SAT 07 PM  23.8  13.1   2.0   1.7      

$$
000 
WGUS84 KEWX 221616
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1116 AM CDT SUN JUL 22 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  CIBOLO CREEK...MEDINA RIVER...SAN ANTONIO RIVER 
  
 ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-230016-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-070725T1200Z/
/SAAT2.1.ER.070721T2302Z.070722T0945Z.070725T0000Z.NO/
1116 AM CDT SUN JUL 22 2007

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL WEDNESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SUNDAY THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 24 FEET EARLY THIS MORNING AND IS NOW SLOWLY 
  FALLING. THE RIVER WILL HAVE A SECOND CREST NEAR 22.5 FEET BY MONDAY EARLY
  AFTERNOON.  THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING FLOODS SECONDARY ROADS AND 
  BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.

$$

TXC029-493-230016-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-070724T1200Z/
/ELMT2.1.ER.000000T0000Z.070722T1530Z.070724T0000Z.NO/
1116 AM CDT SUN JUL 22 2007

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM SUNDAY THE STAGE WAS 38.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER IS CRESTING NOW AND WILL BEGIN TO FALL TO BELOW THE 
  FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS 
  PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE.  SECONDARY ROADS AND LOW 
  BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.  
  LIVESTOCK ARE CUT OFF IN LOW AREAS.

$$

TXC255-230016-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070724T1219Z/
/FCTT2.3.ER.070720T2315Z.070723T1200Z.070724T0019Z.NO/
1116 AM CDT SUN JUL 22 2007

THE FLOOD WARNING CONTINUES FOR
  THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SUNDAY THE STAGE WAS 25.4 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER HAD A CREST LAST NIGHT OVER 26 FEET. IT WILL HAVE A SECOND 
  RISE TODAY AND WILL REACH NEAR 28.3 FEET BY MONDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE LATE MONDAY EVENING.
* IMPACT...AT 27.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURE LAND ABOVE 
  STOCKDALE TO THE SAN ANTONIO RIVER CONFLUENCE CUTS OFF HUNDREDS OF CATTLE AND 
  POTENTIALLY DROWNS THEM.  MOST ROADS AND BRIDGES NEAR THE RIVER FLOOD.  NEARLY
  ALL THE FACILITIES OF GOLIAD STATE PARK DOWNSTREAM FLOOD AND ARE SEVERELY 
  DAMAGED.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  US 281 SOUTH      16   20   19.6   SUN 10 AM  22.3  21.6  18.1  13.8  11.4
  ELMENDORF         33   35   38.6   SUN 10 AM  35.0  34.0  29.3  25.1  22.7
  FALLS CITY         6   17   25.4   SUN 10 AM  28.3   5.4   3.0   2.7   2.6

$$
000 
WGUS84 KEWX 231618
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1118 AM CDT MON JUL 23 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  CIBOLO CREEK...MEDINA RIVER 
  
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-240018-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-070726T0336Z/
/SAAT2.1.ER.070721T2302Z.070722T0945Z.070725T1536Z.NO/
1118 AM CDT MON JUL 23 2007

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL WEDNESDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM MONDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AND CONTINUE TO RISE TO 
  NEAR 20.9 FEET BY TUESDAY EVENING.  THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  LATE WEDNESDAY MORNING.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES THE FM 1937 BRIDGE 
  FLOOR.

$$

TXC255-240017-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070725T0143Z/
/FCTT2.3.ER.070720T2315Z.070724T0000Z.070724T1343Z.NO/
1118 AM CDT MON JUL 23 2007

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM MONDAY THE STAGE WAS 20.4 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.7 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 25.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURELANDS CUT 
  OFF MANY LIVESTOCK AND POTENTIALLY DROWN THEM.  WIDESPREAD FLOODING REACHES 
  SECONDARY AND PRIMARY ROADS...LOW BRIDGES AND CROSSINGS.  MOST OF THE GOLIAD 
  STATE PARK FACILITIES DOWNSTREAM ARE UNDER WATER.


&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT
  US 281 SOUTH      16   20   13.1   MON 10 AM  20.3  20.3  17.9  14.9  12.7
  FALLS CITY         6   17   20.4   MON 10 AM  18.9   0.5   2.7   2.6   2.3

$$
000 
WGUS84 KEWX 240156
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 PM CDT MON JUL 23 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  CIBOLO CREEK 
  
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC255-240956-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070724T1344Z/
/FCTT2.1.ER.070720T2315Z.070723T1945Z.070724T0144Z.NO/
856 PM CDT MON JUL 23 2007

THE FLOOD WARNING CONTINUES FOR
  THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 PM MONDAY THE STAGE WAS 17.6 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER CRESTED TODAY AT 20.5 FEET AND IS CURRENTLY FALLING.
  THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE THIS EVENING AND TO WITHIN
  BANKS TUESDAY.
* IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING OF CROP AND PASTURELAND DAMAGES
  IRRIGATION PUMPS AND ANY EQUIPMENT NEAR THE CHANNEL.  LIVESTOCK ARE CUT OFF IN
  LOW AREAS.


&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI  
  FALLS CITY         6   17   17.6   MON  8 PM   3.8   2.9   2.6   2.3      

$$
000 
WGUS84 KEWX 240211 CCA
FLSEWX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 PM CDT MON JUL 23 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  CIBOLO CREEK 
  
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC255-240956-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070724T1344Z/
/FCTT2.1.ER.070720T2315Z.070723T1945Z.070724T0144Z.NO/
856 PM CDT MON JUL 23 2007

THE FLOOD WARNING CONTINUES FOR
  THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 PM MONDAY THE STAGE WAS 17.6 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER CRESTED TODAY AT 20.5 FEET AND IS CURRENTLY FALLING.
  THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE THIS EVENING AND TO WITHIN
  BANKS TUESDAY.
* IMPACT...AT 17.0 FEET...MINOR LOWLAND FLOODING OF CROP AND PASTURELAND DAMAGES
  IRRIGATION PUMPS AND ANY EQUIPMENT NEAR THE CHANNEL.  LIVESTOCK ARE CUT OFF IN
  LOW AREAS.


&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI  SAT   
FALLS CITY         6   17   17.6   MON  8 PM     7.5   3.8   2.9   2.6  2.3     

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 20, 4:28 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 20, 4:28 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
428 PM CDT FRI JUL 20 2007

.DISCUSSION...
HEAVY RAIN EVENT SHOWING HIGHEST TOTALS CLOSE TO WHERE MODEL QPF
LOCATIONS WERE PROJECTED FROM THE MORNING RUNS, BUT ROUGHLY 3
TIMES THE AMOUNTS. HIGHEST THREATS WILL AFFECT ALONG AND 40 MILES
EITHER SIDE OF I-10 N OF SAT AND I-37 S OF SAT WHERE UP TO 5
INCHES OF RAIN IS POSSIBLE. TRENDS ARE SLOWLY FALLING FOR THE
WIDESPREAD HEAVY RAIN PATTERN THAT TOOK AIM ON GUADALUPE, WILSON,
AND HAYES COUNTIES WHERE A THICK AREA OF STRATIFORM RAINS CONTINUE
TO PRODUCE RATES AROUND HALF AN INCH PER HOUR. EXPECT A GRADUAL
DECREASE THROUGH THE EVENING, BUT DO NOT FEEL THE AIR WILL BECOME
STABLE ENOUGH TO WARRANT A LOWERING OF OVERNIGHT POPS OR ANY
CHANGES TO THE WATCH AREA. FLOOD THREAT WILL TEMPORARILY AFFECT
FRIO COUNTY, BUT THE SANDY SOILS OVER THE WINTER GARDENS SHOULD BE
ABLE TO HANDLE 2-3 INCH RAINS. THUS FFA AREA AND VALID TIME SHOULD
HOLD FOR NOW. THE FORECAST FOR TOMORROW SHOWS CONTINUED HIGH POS
WITH EMPHASIS ON THE WESTERN COUNTIES, BUT THE RAINFALL POTENTIAL
MAY MODIFY BASED ON WHAT HAPPENS WITH THE CONVECTIVE ENVIRONMENT
TONIGHT. WITH THE MOST UNSTABLE AIR SHIFTING WITH THE COOL OUTFLOW
TOWARD THE RIO GRANDE, EXPECT A RAIN ENVIRONMENT MORE LIKE THAT OF
TUESDAY AND WEDNESDAY, WITH PWAT VALUES DROPPING BACK TO BELOW 2
INCHES, BUT STILL REMAINING ABOVE 1.8 INHCES.

MODELS SHOW AN INCREASED RIDGE INFLUENCE ALOFT FOR SUNDAY BUT THE
MID LEVEL SUPPORT CONTINUES TO SUPPORT MAINLY DAYTIME RAINS.
ADDITIONAL ENERGY FROM MID LEVEL COOLING AND NORTH WINDS ALOFT
SHOULD ENABLE MORE RAINS TO PERSIST INTO MUCH OF NEXT WEEK. THE
EXTENDED CONTINUES TO SHOW AN UNSETTLED PATTERN WITH MOST MODEL
DATA KEEPING THE UPPER RIDGE FORCED TO THE NORTH AND WEST OF
TEXAS. SINCE THERE REMAINS A GOOD CHANCE OF RAIN EACH DAY WITH
THIS PATTERN, THE EMPHASIS FALLS ON THE BEST CHANCE OF A DRY DAY,
AND THIS WOULD APPEAR TO BE TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  88  74  91  74 /  70  60  30  30  20
AUSTIN BERGSTROM INTL AIRPORT  73  87  72  91  70 /  70  60  30  30  20
DEL RIO INTL AIRPORT           74  87  75  93  75 /  70  90  50  20  20
SAN ANTONIO INTL AIRPORT       73  87  74  91  73 /  70  70  30  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...EDWARDS...FAYETTE...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...LAVACA...
LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...
WILLIAMSON...WILSON.

&&

18/04
Hazardous weather outlook, Jul 20, 4:01 AM CDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 AM CDT FRI JUL 20 2007

TXZ171>173-183>194-202>209-217>225-228-211115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
401 AM CDT FRI JUL 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
OCCASIONAL RAIN WITH A CHANCE OF SHOWERS AND THUNDERSTORMS IS
EXPECTED TODAY THROUGH THE EVENING ACROSS SOUTH CENTRAL TEXAS
AND THE HILL COUNTRY. LOCALLY HEAVY RAIN IS POSSIBLE. THIS MAY
LEAD TO LOCALIZED FLOODING OF FLOOD PRONE AREAS.

.DAY TWO...SATURDAY...
A MOIST AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS. THIS WILL
LEAD TO A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS SOUTH
CENTRAL TEXAS SATURDAY. THESE STORMS WILL PRODUCE LOCALLY HEAVY
RAINFALL WHICH MAY CAUSE FLASH FLOODING.

.DAY THREE...SUNDAY...
THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE
WEST PART OF SOUTH CENTRAL TEXAS TO A CHANCE OF SHOWERS AND
THUNDERSTORMS OVER THE EAST PART OF THE AREA. SOME LOCALLY HEAVY
RAIN IS POSSIBLE.

.DAYS FOUR THROUGH SEVEN...MONDAY THROUGH THURSDAY...
A FAIRLY WET JULY PATTERN WILL CONTINUE WITH A CHANCE OF MAINLY
DAYTIME TO EVENING SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 20, 12:43 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1243 PM CDT FRI JUL 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       10 NNW AUSTIN           30.44N 97.81W
07/20/2007  M0.00 INCH       TRAVIS             TX   CO-OP OBSERVER

            AGHT2 AUSTIN GREAT HILLS. 1.51 FROM 700 AM TO 830 AM.

0830 AM     HEAVY RAIN       8 NNW AUSTIN            30.41N 97.80W
07/20/2007  M0.00 INCH       TRAVIS             TX   UTILITY COMPANY

            LCRA GAUGE AT BULL CREEK AND LOOP 360. 1.68 FROM 700 AM
            TO 830 AM.

&&

DC
Local storm report, Jul 20, 1:46 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
146 PM CDT FRI JUL 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     HEAVY RAIN       NEW BRAUNFELS           29.70N 98.12W
07/20/2007  M0.00 INCH       COMAL              TX   ASOS

            5.71 INCHES MEASURED BY NEW BRAUNFELS ASOS SINCE 9 AM.

&&

DC
Local storm report, Jul 20, 3:45 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
345 PM CDT FRI JUL 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       8 S SEGUIN              29.46N 97.97W
07/20/2007  M0.00 INCH       GUADALUPE          TX   TRAINED SPOTTER

            5.10 INCHES SINCE 130 PM.

&&

DC
Local storm report, Jul 20, 3:54 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 PM CDT FRI JUL 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HEAVY RAIN       10 E NEW BRAUNFELS      29.70N 97.95W
07/20/2007  M8.00 INCH       GUADALUPE          TX   TRAINED SPOTTER

            8.00 INCHES SINCE NOON AT HWY 46 AND BARBAROSA.

0350 PM     HEAVY RAIN       NEW BRAUNFELS           29.70N 98.12W
07/20/2007  M7.33 INCH       COMAL              TX   ASOS

            7.33 INCHES SINCE 900 AM.

&&

DC
Local storm report, Jul 20, 5:09 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
509 PM CDT FRI JUL 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      6 SE NEW BRAUNFELS      29.64N 98.05W
07/20/2007                   GUADALUPE          TX   NWS EMPLOYEE

            HWY 46 CLOSED BETWEEN NEW BRAUNFELS AND SEGUIN

0445 PM     FLASH FLOOD      6 N STOCKDALE           29.32N 97.96W
07/20/2007                   WILSON             TX   DEPT OF HIGHWAYS

            HWY 46 CLOSE FROM STOCKDALE NORTH TO CO. LINE

0507 PM     FLASH FLOOD      BULVERDE                29.74N 98.45W
07/20/2007                   COMAL              TX   DEPT OF HIGHWAYS

            FM 1863 CLOSED FOR HIGH WATER FROM BULVERDE EAST TO HWY
            46.

0507 PM     FLASH FLOOD      10 W CHRISTINE          28.79N 98.66W
07/20/2007                   ATASCOSA           TX   DEPT OF HIGHWAYS

            TX HWY 140 CLOSED TO HIGH WATER

&&

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:46 AM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jul 20, 11:48 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more48 hr
Jul 20, 12:34 PM CDTFlash Flood WarningEWXBexar, Guadalupe, Hays, Karnes, Wilson3 hr
Jul 20, 12:34 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Hays, Karnes, Wilson3 hr
Jul 20, 1:31 PM CDTFlash Flood WarningEWXAtascosa119 min
Jul 20, 1:53 PM CDTFlash Flood WarningEWXBlanco, Kendall97 min
Jul 20, 2:13 PM CDTRiver Flood WarningEWXComal, Guadalupe17 hr
Jul 20, 2:13 PM CDTRiver Flood WarningEWXComal, Guadalupe19 hr
Jul 20, 3:00 PM CDTRiver Flood WarningEWXGuadalupe23 hr
Jul 20, 3:17 PM CDTFlash Flood WarningEWXAtascosa, Bandera, Bexar, Blanco, Caldwell, Comal and 10 more4 hr
Jul 20, 4:51 PM CDTRiver Flood WarningEWXHays94 min
Jul 20, 5:52 PM CDTFlash Flood WarningEWXDimmit, Maverick, Zavala4 hr
Jul 20, 6:43 PM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe27 hr
Jul 20, 6:57 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Karnes, Wilson3 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.